# SDR UALA2010042201349

- Difficulty date: April 21, 2010
- Submitted: April 23, 2010
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 70,086 hours, 20,318 cycles
- Engine: Pwa PW2040
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Valve
- Part number: 1FA011141
- Part serial: 14
- Condition: Faulty
- Location: Thrust Reverser
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT THRUST REVERSER WOULD NOT DEPLOY.  REPLACED NR1 THRUST REV DIRECTIONAL CONTROL VALVE.  OPS CHECK GOOD.
